# SDR SWAA041909

- Difficulty date: July 6, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 34,284 hours, 29,984 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Clevis
- Part number: 6546872
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERTICAL STAB AFT SPAR CLEVIS, FWD AND AFT LUG, CORRODED.  REPAIRED VERTICAL STAB PER ER.
